Consider a real-valued Lévy process with non-zero Gaussian component and jumps with locally finite variation. We obtain an invariance principle theorem for the speed of approximation of its occupation measure by means of functionals defined on regularizations of the paths. This theorem is a first extension to processes with jumps of previous results for semimartingales with continuous paths.
On considère un processus de Lévy à valeurs réelles, dont la partie gaussienne ne s'annule pas et dont la variation totale des sauts est localement finie. Nous donnons un théorème central limite pour la vitesse d'approximation de sa mesure d'occupation, moyennant des fonctionnelles définies sur des régularisations des trajectoires. Ce théorème est une première extension à des processus avec sauts, de résultats précédents obtenus pour des semi-martingales à trajectoires continues.
Accepted:
Published online:
Ernesto Mordecki 1; Mario Wschebor 1
@article{CRMATH_2005__340_8_605_0, author = {Ernesto Mordecki and Mario Wschebor}, title = {Approximation of the occupation measure of {L\'evy} processes}, journal = {Comptes Rendus. Math\'ematique}, pages = {605--610}, publisher = {Elsevier}, volume = {340}, number = {8}, year = {2005}, doi = {10.1016/j.crma.2005.03.005}, language = {en}, }
Ernesto Mordecki; Mario Wschebor. Approximation of the occupation measure of Lévy processes. Comptes Rendus. Mathématique, Volume 340 (2005) no. 8, pp. 605-610. doi : 10.1016/j.crma.2005.03.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.03.005/
[1] Almost sure oscillation of certain random processes, Bernoulli, Volume 2 (1996) no. 3, pp. 257-270
[2] Oscillation presque sûre de martingales continues, Séminaire de Probabilités XXXI, Lecture Notes in Math., vol. 1655, Springer, 1997, pp. 69-76
[3] Lévy Processes, Cambridge University Press, Cambridge, 1966
[4] Weak convergence of the integrated number of level crossings to the local time of the Wiener process, C. R. Acad. Sci. Paris, Sér. I, Volume 319 (1994), pp. 1311-1316
[5] Limit Theorems for Functionals of Random Walks, Proc. Steklov Instit. Math., vol. 195, Nauka, Sankt-Peterburg, 1994 (in Russian)
[6] Estimation of the coefficient of a diffusion from discrete observations, Stochastics, Volume 19 (1986), pp. 263-284
[7] On estimating the difussion coefficient from discrete observations, J. Appl. Probab., Volume 30 (1993), pp. 790-804
[8] On the estimation of the diffusion coefficient for multidimensional diffusion processes, Ann. Inst. H. Poincaré Probab. Statist., Volume 29 (1993), pp. 119-151
[9] Rates of convergence to the local time of a diffusion, Ann. Inst. H. Poincaré Probab. Statist., Volume 34 (1998), pp. 505-544
[10] Non-parametric kernel estimation of the diffusion coefficient of a diffusion, Scand. J. Statist., Volume 27 (2000) no. 1, pp. 83-96
[11] Weak limit theorems for stochastic integrals and stochastic differential equations, Ann. Probab., Volume 19 (1991) no. 3, pp. 1035-1070
[12] E. Mordecki, M. Wschebor, Smoothing the paths and weak approximation of the occupation measure for Lévy processes, Pre-Mat 2003/74, Publ. Mat. Uruguay, in press
[13] Crossings and occupation measures for a class of semimartingales, Ann. Probab., Volume 26 (1998) no. 1, pp. 253-266
[14] Inference on the variance and smoothing of the paths of diffusions, Ann. Inst. H. Poincaré Probab. Statist., Volume 38 (2002) no. 6, pp. 1009-1022
[15] Random Processes with Independent Increments, Kluwer Academic, Dordrecht, 1991
[16] Lévy Processes and Infinitely Divisible Distributions, Cambridge Stud. Adv. Math., vol. 68, 1999
Cited by Sources:
Comments - Policy